Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The solution of Boen's problem


Author: Ernest Shult
Journal: Bull. Amer. Math. Soc. 74 (1968), 268-270
DOI: https://doi.org/10.1090/S0002-9904-1968-11915-9
MathSciNet review: 0224715
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Boen, On p-automorphic p-groups, Pacific J. Math. 12 (1962), 813-816. MR 152575
  • 2. J. Boen, O. Rothans and J. Thompson, Further results on p-automorphic p-groups, Pacific J. Math. 12 (1962), 817-821. MR 152576
  • 3. L. Dornhoff, p-automorphic p-groups and homogeneous algebras, In preprint, Yale University. MR 235021
  • 4. G. Glauberman, A characterization of the Suzuki groups, Illinois J. Math. (to appear) MR 225869
  • 5. G. Higman, Suzuki 2-groups, Illinois J. Math. 7 (1963), 73-96. MR 143815
  • 6. A. I. Kostrikin, On homogeneous algebras, Izv. Akad. Nauk SSSR 29 (1965), 471-483. MR 175943
  • 7. D. Passman, personal communication.
  • 8. E. Shult, On semi-p-automorphic groups. I, II In preprint.
  • 9. E. Shult, On finite automorphic algebras, Illinois J. Math. (to appear). MR 248187


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11915-9

American Mathematical Society